English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49521/84657 (58%)
造访人次 : 7592817      在线人数 : 82
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89161


    题名: Existence of a rotating wave pattern in a disk for a wave front interaction model
    作者: Guo, Jong-Shenq;Hirokazu Ninomiya;Wu, Chin-Chin
    贡献者: 淡江大學數學學系
    日期: 2013-03
    上传时间: 2013-05-22 14:28:14 (UTC+8)
    出版者: Springfield: American Institute of Mathematical Sciences
    摘要: We study the rotating wave patterns in an excitable medium in a disk. This wave pattern is rotating along the given disk boundary with a constant angular speed. To study this pattern we use the wave front interaction model proposed by Zykov in 2007. This model is derived from the FitzHugh-Nagumo equation and it can be described by two systems of ordinary differential equations for wave front and wave back respectively. Using a delicate shooting argument with the help of the comparison principle, we derive the existence and uniqueness of rotating wave patterns for any admissible angular speed with convex front in a given disk.
    關聯: Communications on pure and applied analysis 12(2), pp.1049-1063
    DOI: 10.3934/cpaa.2013.12.1049
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    1303cpaa.pdf473KbAdobe PDF236检视/开启
    index.html0KbHTML99检视/开启
    index.html0KbHTML108检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈